Advances in Pure Mathematics

Vol.2 No.4(2012), Paper ID 21451, 5 pages

DOI:10.4236/apm.2012.24039

 

Aζx- and Open CD*-Filters Process of Compactifications and Any Hausdorff Compactification

 

Hueytzen J. Wu, Wan-Hong Wu

 

Department of Mathematics, Texas A & M University—Kingsville, Kingsville, USA
University of Texas at San Antonio, One UTSA Circle, San Antonio, USA

 

Copyright © 2012 Hueytzen J. Wu, Wan-Hong Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Wu and W. Wu, "Aζx- and Open CD*-Filters Process of Compactifications and Any Hausdorff Compactification," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 296-300. doi: 10.4236/apm.2012.24039.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.